Orkun Taşbozan
Orkun Taşbozan
Verified email at
Cited by
Cited by
New exact solutions of Burgers’ type equations with conformable derivative
Y «enesiz, D Baleanu, A Kurt, O Tasbozan
Waves in Random and complex Media 27 (1), 103-116, 2017
New solutions for conformable fractional Boussinesq and combined KdV-mKdV equations using Jacobi elliptic function expansion method
O Tasbozan, Y «enesiz, A Kurt
The European Physical Journal Plus 131, 1-14, 2016
Numerical solution of time fractional Burgers equation by cubic B-spline finite elements
A Esen, O Tasbozan
Mediterranean Journal of Mathematics 13, 1325-1337, 2016
On the solution of Burgers’ equation with the new fractional derivative
A Kurt, Y «enesiz, O Tasbozan
Open Physics 13 (1), 2015
New solutions for conformable fractional Nizhnik–Novikov–Veselov system via expansion method and homotopy analysis methods
A Kurt, O Tasbozan, D Baleanu
Optical and Quantum Electronics 49, 1-16, 2017
New travelling wave solutions for KdV6 equation using sub equation method
H Durur, A Kurt, O Tasbozan
Applied Mathematics and Nonlinear Sciences 5 (1), 455-460, 2020
On the analytical solutions of the system of conformable time-fractional Robertson equations with 1-D diffusion
OS Iyiola, O Tasbozan, A Kurt, Y «enesiz
Chaos, Solitons & Fractals 94, 1-7, 2017
Functional Variable Method for conformable fractional modified KdV-ZK equation and Maccari system
Y «enesiz, O Tasbozan, A Kurt
New solutions of fractional Drinfeld-Sokolov-Wilson system in shallow water waves
O Tasbozan, M Şenol, A Kurt, O ÷zkan
Ocean Engineering 161, 62-68, 2018
New analytical solutions of conformable time fractional bad and good modified Boussinesq equations
H Durur, O Tasbozan, A Kurt
Applied Mathematics and Nonlinear Sciences 5 (1), 447-454, 2020
Approximate analytical solution to time-fractional damped Burger and Cahn-Allen equations
A Esen, N M Yagmurlu, O Tasbozan
Applied Mathematics & Information Sciences 7 (5), 1951-1956, 2013
Numerical solutions of fractional Burgers’ type equations with conformable derivative
M Senol, O Tasbozan, A Kurt
Chinese Journal of Physics 58, 75-84, 2019
A Galerkin finite element method to solve fractional diffusion and fractional diffusion-wave equations
A Esen, Y Ucar, N Yagmurlu, O Tasbozan
Mathematical Modelling and Analysis 18 (2), 260-273, 2013
New analytical solutions for conformable fractional PDEs arising in mathematical physics by exp-function method
O Tasbozan, Y «enesiz, A Kurt, D Baleanu
Open Physics 15 (1), 647-651, 2017
Numerical solution of time fractional Burgers equation
A Esen, O Tasbozan
Acta Universitatis Sapientiae, Mathematica 7 (2), 167-185, 2015
Two effective approaches for solving fractional generalized Hirota-Satsuma coupled KdV system arising in interaction of long waves
A Kurt, H Rezazadeh, M Senol, A Neirameh, O Tasbozan, M Eslami, ...
Journal of Ocean Engineering and Science 4 (1), 24-32, 2019
Homotopy analysis method for conformable Burgers–Korteweg-de Vries equation
A Kurt, O Tasbozan, Y Cenesiz
Bull. Math. Sci. Appl 17 (17-23), 10.18052, 2016
Applying the new extended direct algebraic method to solve the equation of obliquely interacting waves in shallow waters
A Kurt, A Tozar, O Tasbozan
Journal of Ocean University of China 19, 772-780, 2020
New wave solutions of time-fractional coupled Boussinesq–Whitham–Broer–Kaup equation as a model of water waves
E Atilgan, M Senol, A Kurt, O Tasbozan
China Ocean Engineering 33, 477-483, 2019
Two reliable methods for the solution of fractional coupled Burgers’ equation arising as a model of polydispersive sedimentation
A Kurt, M Şenol, O Tasbozan, M Chand
Applied Mathematics and Nonlinear Sciences 4 (2), 523-534, 2019
The system can't perform the operation now. Try again later.
Articles 1–20